# SDR GVNA2020061000001

- Difficulty date: May 30, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N457JD
- Make and model: Bolkms BK117C2
- Aircraft serial: 9134
- Aircraft time: 6,610 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 6,097 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164851980
- Part serial: 30107
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE UNDERSPEED IN-FLIGHT. SUSPECT INTERNAL FAILURE OF FUEL CONTROL. REM'D FUEL CONTROL. INSTALLED SERVICEABLE FUEL CONTROL. PERFORMED GROUND RUN/LK CHK. PERFORMED OPERATIONAL CHK FLIGHT. CHK'D GOOD. NO ANOMALIES. ACFT RETURNED TO SERVICE.
